# SDR SWAA2014070129535

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,602 hours, 23,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR SLIDE OUT OF POSITION.  REINSTALLED SLIDE IAW MM.
